- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 595487, 21 pages
Stability Analysis and Optimal Control of a Vector-Borne Disease with Nonlinear Incidence
1Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, H-12 Campus, Islamabad 44000, Pakistan
2Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea
3Department of Mathematics, Vaal University of Technology, Andries Potgieter Boulevard, Private Bag X021, Vanderbijlpark 1900, South Africa
Received 29 July 2012; Revised 17 September 2012; Accepted 17 September 2012
Academic Editor: M. De la Sen
Copyright © 2012 Muhammad Ozair et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [6 citations]
The following is the list of published articles that have cited the current article.
- Muhammad Ozair, Abid Ali Lashari, Il Hyo Jung, Young Il Seo, and Byul Nim Kim, “Stability Analysis of a Vector-Borne Disease with Variable Human Population,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013.
- Shu-Min Guo, Xue-Zhi Li, and Mini Ghosh, “Analysis of a Dengue Disease Model with Nonlinear Incidence,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–10, 2013.
- Lin-Fei Nie, Zhi-Dong Teng, Juan J. Nieto, and Il Hyo Jung, “Dynamic Analysis of a Two-Language Competitive Model with Control Strategies,” Mathematical Problems in Engineering, vol. 2013, pp. 1–13, 2013.
- Bruno Buonomo, and Cruz Vargas-De-León, “Effects of Mosquitoes Host Choice on Optimal Intervention Strategies for Malaria Control,” Acta Applicandae Mathematicae, 2014.
- Muhammad Ozair, “Analysis of Pine Wilt Disease Model with Nonlinear Incidence and Horizontal Transmission,” Journal of Applied Mathematics, vol. 2014, pp. 1–9, 2014.
- Kwang Sung Lee, and Abid Ali Lashari, “Global Stability of a Host-Vector Model for Pine Wilt Disease with Nonlinear Incidence Rate,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014.